Virginia, 2019Winter Weather in Virginia, February 20, 2019
February 20, 2019 · NWS AKQ · 10 events in 10 counties and zones
A couple of low pressure areas tracking from the Gulf Coast States northeast and across the Mid Atlantic region produced between one half inch and three inches of snow and sleet, along with one tenth of an inch or less of ice from freezing rain across portions of central and south central Virginia, and the Virginia Northern Neck.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A couple of low pressure areas tracking from the Gulf Coast States northeast and across the Mid Atlantic region produced between one half inch and three inches of snow and sleet, along with one tenth of an inch or less of ice from freezing rain across portions of central and south central Virginia, and the Virginia Northern Neck.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Feb 20, 12:52 AM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 20, 12:52 AM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1252 AM EST Wed Feb 20 2019
.SYNOPSIS...
Unsettled conditions return tonight into Wednesday as the next
storm system moves northeast from the Gulf of Mexico. A frontal
boundary then stalls over the southeast and mid Atlantic states
through Friday.
&&
.NEAR TERM /THROUGH TODAY/...
As of 840 PM Tuesday...
Latest MSAS has high prs over NY extending south along the
Delmarva. Meanwhile a trof was located over the mts. Sfc obs
and radar trends support the current gridded forecast as the
high to the north is keeping the lower levels dry this evening
with the closest pcpn reaching the ground (rain mixed with
sleet) noted across central and ern NC.
Appears we have a few more hours of virga before enuf moistening
occurs to allow pcpn to reach the ground. Most high res data
supports pcpn spreading north after 03Z from the sw and not until
after 06Z north of I64.
Sfc temps are slow to drop into the mid-upr 30s this eve with
the coldest readings and lowest dew point temps along the coast.
Expect the first batch of overrunning pcpn (rain/sleet) to break
out first across the south and east. As it gets farther north
and we start to wet bulb out, thermal profiles support snow and
sleet with pcpn not expected to break out until after 09Z across
the lwr Md ern shore.
So, expect for minor tweeks given the current conditions, not
much change needed to the ongoing forecast and headlines attm.
May need adjustments once pcpn develops.
WAA from the south after 09Z will begin the process of slowly
changing p-types to mainly rain across the se, mixed pcpn over
most of the fa except remaining snow across the far north.
Lows 30-35.
PVS DSCN:
Overall, forecast rationale is very similar to past couple of
packages. Did make a minor adjustment down with snow to account
for a quicker mix to sleet/ice pellets courtesy of strong H7-85
warm nose which will work in after 09z tonight. At the same
time, 1000-850mb thickness values will be slow to increase as
surface high pressure remains in vicinity of srn New England.
Thus, expect a quick transition from frozen to freezing
precipitation after 12z/7am Wed. Again...given this quick
progression, snowfall totals came down slightly for all but far
northern zones. Did add a row to the Winter Weather Advisory
from Brunswick, VA to eastern Henrico. These areas will
experience a brief glaze of FZRA/PL which coincides with the
morning rush hour window (10z-14z). Points just east of this
area will bear watching, but should be just warm enough for a
cold, albeit briefly sleety...rain per forecast soundings. For
that reason, will hold out of advisory for the time being and
monitor.
Warm air aloft will continue to deepen through the aftn Wednesday,
while the cool surface layer slowly thins out. Most areas will
hover just above 32F, and rise slowly by mid-late aftn, with
the exception of the far NW where some pockets of freezing rain
should persist, bringing at least a glazing of trees and
elevated surfaces. Snow accum is forecast to range from a
T-0.5" from the SW Piedmont to the VA Ern Shore, with ~1"
(greater sleet concentration given previously referenced h7
WAA) from the central Piedmont toward the RIC metro and most of
the MD Ern Shore, and 2-3" for the NW Piedmont, n-central VA,
and Dorchester MD. Ice accum is forecast to range from a few
hundredths of an inch for the I-95 corridor and ~0.1-0.15" over
the Piedmont. Forecast highs Wednesday range from the low 30s
NW to the upper 30s/low 40s central, and low 50s far SE.
Mostly rain by Wednesday night (albeit a cold rain NW) with
temperatures remaining rather steady through the night. A cold
front aloft slowly pushes through the area Thursday with the
highest rain chances shifting SE. Temperatures will be
challenging Thursday and will largely be dictated by whether or
not any clearing can occur by aftn. Temperatures aloft will be
quite warm (6-10F) at 850mb, but the low-level cool airmass my
not completely scour out if clouds hold strong. For now,
forecast highs are mainly in the 50s. Total liquid QPF for the
event ranges from 0.75" S to 1.25" N.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
As of 410 PM EST Tuesday...
Gradually clearing Wed night, though rain chances linger across
remnant frontal zone Wednesday night. Cool air wedge slowly
breaks down Thursday morning, with models indicating quick
return to warm sector mixing Thu aftn. GFS/MAV guidance remains
most optimistic with the NAM predictably slowest to break down
the wedge. Based on similar events over the past few weeks, truth
is likely somewhere in the middle, with weakening wedge likely
allowing for clearing and some warming into the late morning
Thu. For that reason, have nudged up closer to the ECS numbers.
This yields highs in the u50s-low 60s inland/ with temps in the
50s across the east with lingering clouds.
Weak boundary will linger across the southern tier of the CWA
into Friday. Could see some lingering showers/light rain across
the SE with shallow overrunning moisture on Friday. However,
should just portend to more clouds than sun and a short-lived
lull in precipitation Friday. Slightly cooler with highs mainly
in the 50s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 340 PM Tuesday...
High pressure slowly moves from NY to New England Fri as a
CAD/wedge pattern remains in place over the CWA. An area of
steady light-moderate rain will quickly overspread the entire
region (from SW to NE) late Fri evening through Sat AM as a
potent upper shortwave (along w/ sfc low pressure) moves from
the Rockies to the Plains/Midwest. Rain continues throughout the
region during the day on Sat. A warm front lifts N toward the
region late Sat (and crosses the region Sat night) in response
to a deepening area of sfc low pressure tracking from the Plains
to the Midwest. Temperatures remain in the 40s in most areas on
Sat as the rain falls. The steady rain departs to the N/NE Sat
night as the warm front crosses the region. Temperatures will
slowly rise Sat night (forecast temps at 12z Sun range from the
upper 40s NW-upper 50s SE) as winds veer to the S then SSW
behind the front. Shower chances continue on Sun before the
trailing cold front crosses the region during the aftn as the
aforementioned sfc low tracks into SE Canada. Not much in the
way of QPF w/ the cold FROPA on Sun. Expect it to be a warm day
throughout the region on Sun as temperatures rise into the low-
mid 70s in most areas (w/ 60s on the ern Shore).
Drier (but not that cold) Mon/Mon night as sfc high pressure briefly
settles into the region. Our next chance of rain is late Tue-Wed, as
low pressure approaches from the west. Highs on Mon will be in the
upper 50s-low 60s in most areas (except for mid 50s on the Ern
Shore). Lows mainly in the 30s Mon night w/ highs rising into the
upper 40s N-mid 50s in SE VA/NE NC on Tue.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
As of 1250 AM EST Wednesday...
High pressure is centered over the Mid-Atlantic coast as of 06z,
with low pressure over the lower Mississippi Valley. Moisture is
increasing from the WSW aloft with mid and high clouds
thickening across the region. Pcpn will overspread the region,
mainly after 08z for most sites, but after 12z for SBY. Pcpn
likely begins as SN or SN/PL at RIC/SBY/PHF, with a brief period
of of RA/PL at ORF and mainly RA at ECG. Primarily VFR/MVFR
through 12z, although occasional IFR vsby in SN is possible at
RIC after 09z. Cigs fall to MVFR after 12z, and IFR generally
between 15-18z. Pcpn quickly changes to RA at PHF after 12z, to
FZRA/PL at RIC through about 15z before changing to RA, with SN
or SN/PL at SBY through 18-20z. Low pressure lifts off the Mid-
Atlantic coast tonight, with IFR cigs and occasional RA/DZ/BR
persisting.
The chc of rain gradually ends from NW-SE Thursday with
conditions slowly improving. High pressure builds N of the
region Thursday night into Friday. However, moisture will
continue to spread over the region with clouds and a minimal chc
of light rain continuing. Low pressure, and more rain and
flight restrictions are expected Friday night into Saturday. A
cold front crosses the region Saturday.
&&
.MARINE...
As of 250 PM EST Tuesday...
In the near term, high pressure has built northwest of the waters
which has allowed for winds to diminish through the afternoon hours.
Winds are N to NE and range from 5 to 15 knots with seas of 2 to 4
feet and waves of 1 to 2 feet in the Bay. The next storm system
approaches the region from the SW later this evening and overnight
leading to the next period of unsettled conditions.
East winds increase from south to north over the waters tomorrow
morning as the system approaches and lifts across the region. Winds
increase to 15 to 25 knots over the coastal waters with gusts to 30
knots over the coastal waters and 15 to 20 knots over the Bay/Lower
James during the day on Wednesday. Seas will also be on the increase
due to onshore flow, expect seas to build to 4 to 6 feet by
Wednesday evening/night. As a result, Small Craft Advisories are in
effect for all water minus the upper rivers through much of the day
Wednesday. The SCA for the coastal waters lasts through early
Thursday morning and may need to be extended due to continued
elevated seas. Finally, visibilities may be diminished to 1 NM or
less at times late tonight into Wednesday, particularly over the
northern coastal waters and Chesapeake Bay, due to snow and sleet.
Winds diminish and become SW over the waters by Wednesday night, and
W to NW Thursday as a frontal boundary settles south of the waters.
Seas may linger to 5 feet over the coastal waters, but sub-SCA
conditions are expected over the Bay during this period. High
pressure builds into the region late Thursday into Friday before
another system approaches the region late Friday into Saturday. A
stronger cold front likely impacts the region by the second half of
the weekend.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Winter Weather Advisory from 6 AM this morning to noon EST
today for MDZ022>024.
Winter Weather Advisory from 6 AM this morning to 3 PM EST
this afternoon for MDZ021.
NC...None.
VA...Winter Weather Advisory until 9 PM EST this evening for VAZ048-
509-510.
Winter Weather Advisory until 6 PM EST this evening for VAZ061-
062-069-511-512-515-516.
Winter Weather Advisory until 3 PM EST this afternoon for
VAZ060-065>068-079-080-513-514.
Winter Weather Advisory until 6 PM EST this evening for VAZ064-
075>078-517-519-521-522.
MARINE...Small Craft Advisory from 10 AM this morning to 6 AM EST
Thursday for ANZ650-652-654.
Small Craft Advisory from 7 AM this morning to 6 AM EST
Thursday for ANZ656-658.
Small Craft Advisory from 7 AM this morning to 7 PM EST this
evening for ANZ632-634.
Small Craft Advisory from 4 AM early this morning to 4 PM EST
this afternoon for ANZ633.
Small Craft Advisory from 10 AM this morning to 7 PM EST this
evening for ANZ630-631.
Small Craft Advisory from 7 AM this morning to 4 PM EST this
afternoon for ANZ638.
&&
SYNOPSIS...MAM
NEAR TERM...AJZ/MPR/MAM
SHORT TERM...MAM
LONG TERM...ERI
AVIATION...AJZ
MARINE...AJBHazardous weather outlook, Feb 19, 4:16 PM EST, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
416 PM EST Tue Feb 19 2019
NCZ015>017-030>032-102-VAZ098-202130-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Virginia Beach-
416 PM EST Tue Feb 19 2019
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ081>090-092-093-099-100-518-520-523>525-202130-
Maryland Beaches-Prince George-Charles City-New Kent-Gloucester-
Middlesex-Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Accomack-Northampton-Eastern King William-
Eastern King and Queen-York-Newport News-Hampton/Poquoson-
416 PM EST Tue Feb 19 2019
This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...Tonight.
A period of snow or mixed precipitation is expected late tonight
through Wednesday morning before changing to all rain. A few tenths
of an inch of snow and sleet accumulation is possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ064-075>078-517-519-521-522-202130-
Caroline-Westmoreland-Richmond-Northumberland-Lancaster-
Western King William-Western King and Queen-Western Essex-
Eastern Essex-
416 PM EST Tue Feb 19 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST
WEDNESDAY...
This Hazardous Weather Outlook is for east central Virginia,
eastern Virginia and north central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ061-062-069-511-512-515-516-202130-
Cumberland-Goochland-Powhatan-Western Hanover-Eastern Hanover-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
416 PM EST Tue Feb 19 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST WEDNESDAY...
This Hazardous Weather Outlook is for central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ060-065>068-079-080-513-514-202130-
Prince Edward-Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-
Dinwiddie-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
416 PM EST Tue Feb 19 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EST WEDNESDAY...
This Hazardous Weather Outlook is for central Virginia and south
central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ022>024-202130-
Wicomico-Somerset-Inland Worcester-
416 PM EST Tue Feb 19 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO NOON EST
WEDNESDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Hazardous weather is not expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021-202130-
Dorchester-
416 PM EST Tue Feb 19 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 3 PM EST
WEDNESDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Hazardous weather is not expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ048-509-510-202130-
Fluvanna-Western Louisa-Eastern Louisa-
416 PM EST Tue Feb 19 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
EST WEDNESDAY...
This Hazardous Weather Outlook is for central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012>014-VAZ095>097-202130-
Northampton-Hertford-Gates-Norfolk/Portsmouth-Suffolk-Chesapeake-
416 PM EST Tue Feb 19 2019
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Precipitation may begin as snow or sleet late tonight before
changing to all rain by early Wednesday morning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Winter Weather, Eastern Louisa
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Eastern Louisa forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.978, -77.963 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one inch and two inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Orchid (1 WSW) reported 2.0 inches of snow.
Winter Weather, Western Louisa
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Western Louisa forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.978, -77.963 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one inch and three inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Zion Crossroads (1 NNE) reported 2.4 inches of snow.
Winter Weather, Fluvanna
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Fluvanna forecast zone
- Reported by
- Public
- Coordinates
- 37.842, -78.277 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one inch and three inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Palmyra (1 ENE) reported 3.0 inches of snow.
Winter Weather, Caroline
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Caroline forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.027, -77.347 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one inch and two inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Burruss Corner (3 N) reported 1.5 inches of snow. Dawn (2 S) and Penola reported 1.0 inch of snow.
Winter Weather, Western Hanover
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Western Hanover forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.760, -77.491 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one inch and two inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Ashland (1 W) reported 2.0 inches of snow. Hewlett (1 SSW) reported 1.5 inches of snow. Gilman (3 NNW) reported 1.4 inches of snow.
Winter Weather, Western Henrico
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Western Henrico forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.506, -77.378 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one inch and two inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Short Pump (2 NNE) reported 1.5 inches of snow. Laurel (1 N) reported 1.0 inch of snow.
Winter Weather, Lancaster
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Lancaster forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.702, -76.420 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one half inch and one inch across the county. Also, freezing rain produced one tenth of an inch or less of ice. Mollusk (1 ESE) reported 0.6 inch of snow.
Winter Weather, Northumberland
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Northumberland forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.882, -76.472 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one half inch and one inch across the county. Also, freezing rain produced one tenth of an inch or less of ice. Howland (2 E) reported 0.5 inch of snow.
Winter Weather, Prince Edward
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Prince Edward forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.224, -78.441 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one half inch and one inch across the county. Also, freezing rain produced one tenth of an inch or less of ice. Farmville (1 SSW) reported 0.8 inch of snow.
Winter Weather, Westmoreland
- When
- February 20, 2:00 AM EST to 8:00 PM EST
- Where
- Westmoreland forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.113, -76.800 (the zone’s center; the record gives no point)
Snowfall totals generally ranged between one half inch and two inches across the county. Also, freezing rain produced one tenth of an inch or less of ice. Stratford Hall reported 1.3 inches of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, February 20 to 28, 20192 deaths · 1 injured · $1.1 million · 85 events
- Flooding in Arkansas, February 20 to 28, 20191 death · 6 events
- Debris Flow in Tennessee, February 20 to 24, 2019$15 million · 1 event
- Winter Storm and Heavy Snow in California, February 20 to 22, 2019$220,000 · 5 events
- Debris Flow and Strong Wind in Georgia, February 20, 2019$102,000 · 6 events
- High Wind in Virginia, February 20, 2019$111,000 · 55 kt wind · 1 event
- Flooding and Heavy Rain in West Virginia, February 20 to 23, 2019$60,000 · 6 events
- Flooding in Kentucky, February 20, 2019$40,000 · 11 events
- Flash Flooding and Flooding in Kentucky, February 20 to 24, 201938 events
- Winter Storm in Minnesota, February 20, 201934 events
- Flooding and Heavy Rain in Virginia, February 20 to 27, 2019$11,000 · 30 events
- Winter Storm and Winter Weather in Virginia, February 20, 201928 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 809363, 809364, 809365, 809372, 809375, 809379, 809654, 809655, 809656, 809657.